On the growth of a periodic meromorphic function
Articles
V. Tėvelis
V. Kapsukas Vilnius State University
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20219
PDF

How to Cite

Tėvelis V. (1968) “On the growth of a periodic meromorphic function”, Lithuanian Mathematical Journal, 8(2), pp. 331-342. doi: 10.15388/LMJ.1968.20219.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. Тевялис. О росте периодических мероморфных функций

V. Tėvelis. Apie periodinių meromorfinių funkcijų augimą

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.